# SDR UF6A990205

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Timer
- Part number: 7901125
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 833 hours
- Component: Dunlop
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ORD - FLT 5748 - NR 2 PROPELLER LEGEND LIGHT ILLUMINATED WITH PROP CWP.  MAINTENANCE REMOVED AND REPLACED THE NR 2 PROPELLER DEICE TIMER.  SYSTEM OPS CHECKED GOOD.  (X)
